# SDR DHL9970506C

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING O/B AFT FLAP HAS DELAMINATION  AT UPPER AND LOWER SURFACE WBL 395.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8, 20 BY 10, N/R 1199.
